Accessibility navigation


Rule-consequentialism and internal consistency: a reply to Card

Hooker, B. (2007) Rule-consequentialism and internal consistency: a reply to Card. Utilitas, 19 (4). pp. 514-519. ISSN 1741-6183

Full text not archived in this repository.

To link to this article DOI: 10.1017/S0953820807002786


Item Type:Article
Refereed:No
Divisions:Faculty of Arts, Humanities and Social Science > School of Humanities > Philosophy
ID Code:7096
Publisher:Cambridge University Press

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation